A female asked:
I got a knee corticosteroid injection 2 days ago & now the skin over my hip bone is swollen. is this normal? thanks.
1 doctor answer • 2 doctors weighed in
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
Not normal: Such an injection into your knee should have no effect on your hip. If there is true swelling over the hip or pain, notify the physician who administered the injection and have your hip,knee and entire leg examined.
Created for people with ongoing healthcare needs but benefits everyone.
3.2k viewsReviewed >2 years ago
Last updated Feb 9, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.